Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Preferred extensions as stable models

Autor
Nieves, J.; Cortes, U.; Osorio, M.
Tipus d'activitat
Article en revista
Revista
Theory and practice of logic programming
Data de publicació
2008-07
Volum
8
Número
4
Pàgina inicial
527
Pàgina final
543
DOI
https://doi.org/10.1017/S1471068408003359 Obrir en finestra nova
Resum
Given an argumentation framework AF, we introduce a mapping function that constructs a disjunctive logic program P, such that the preferred extensions of AF correspond to the stable models of P, after intersecting each stable model with the relevant atoms. The given mapping function is of polynomial size w.r.t. AF. In particular, we identify that there is a direct relationship between the minimal models of a propositional formula and the preferred extensions of an argumentation framework by work...
Paraules clau
Abstract argumentation semantics, Minimal models, Preferred semantics, Stable model semantics
Grup de recerca
IDEAI-UPC Intelligent Data Science and Artificial Intelligence
KEMLG - Grup d´Enginyeria del Coneixement i Aprenentatge Automàtic

Participants